# SDR SWIA2021072059598

- Difficulty date: July 2, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR BEAM UPPER SURFACE AS MARKED AT FR 17.     (C-CHECK RO 7/16/2021)    REMOVED AND REPLACED SEAT TRACK BETWEEN FR 12-20 REF: EMB SRM 51-40-08 SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALLANCE NEEDED.
